Volume 23, Issue 2
Substructuring Preconditioners with a Simple Coarse Space for 2-D 3-T Radiation Diffusion Equations

Xiaoqiang Yue ,  Shi Shu ,  Junxian Wang and Zhiyang Zhou


Commun. Comput. Phys., 23 (2018), pp. 540-560.

Preview Full PDF BiBTex 6 897
  • Abstract

Inspired by [Q. Y. Hu, S. Shu and J. X. Wang, Math. Comput., 79 (272) (2010): 2059-2078], we firstly present two nonoverlapping domain decomposition (DD) preconditioners B a h and B sm h about the preserving-symmetry finite volume element (SFVE) scheme for solving two-dimensional three-temperature radiation diffusion equations with strongly discontinuous coefficients. It’s worth mentioning that both B a h and B sm h involve a SFVE sub-system with respect to a simple coarse space and SFVE sub-systems which are self-similar to the original SFVE system but embarrassingly parallel. Next, the nearly optimal estimation O((1+log d h ) 3 ) on condition numbers is proved for the resulting preconditioned systems, where d and h respectively denote the maximum diameters in coarse and fine grids. Moreover, we present algebraic and parallel implementations of B a h and B sm h , develop parallel PCG solvers, and provide the numerical results validating the aforementioned theoretical estimations and stating the good algorithmic and parallel scalabilities.

  • History

Published online: 2018-02

  • Keywords

  • AMS Subject Headings

  • Cited by